It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


thanks for all your replies. this morning is seems like my pupils are a bit better (it's only day 3 though on the drugs). this is my first SSRI drug. i'm only 17 so i haven't lived long enough to try different things. i read one post in another thread that just said to ignore ALL side effects for the first 1-2 weeks and then see how you are. i think i'm gonna try that. i think i'm feeling more side effects from my increased anxiety over taking the meds rather than side effects from the medicine itself. i'll repost here if it doesn't go away or bothers me a ton. probably wouldn't hurt to call a pharmacist too.





All times are GMT -7. The time now is 07:04 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!